# SDR P5CA9600717

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Torn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD COWL INNER ANGLE TORN AT LATCH.  REPAIRED COWL PER BAC SRM 51-10-02 AND 51-10-01.
